# SDR AMTA200600387

- Difficulty date: May 13, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ATTACHMENT PIN AND BOLT INSPECTION CHANGE IAW EO.  CHANGED BOLTS AND PINS ON HORIZONTAL STABILIZER ATTACHMENT DUE TO CORROSION.  C/W EO 737-55AD-2935 (6PINS 4 BOLTS)
